E. Thandapani, S. Lourdu Marian, John R. Graef, "Asymptotic decay of nonoscillatory solutions of general nonlinear difference equations", International Journal of Mathematics and Mathematical Sciences, vol. 27, Article ID 415039, 8 pages, 2001. https://doi.org/10.1155/S0161171201006172
Asymptotic decay of nonoscillatory solutions of general nonlinear difference equations
The authors consider the th order nonlinear difference equations of the form , where , , for , , , , , as , and is continuous with for . They give sufficient conditions to ensure that all bounded nonoscillatory solutions tend to zero as without assuming that , , is positive, or as is often required. If is positive, they prove another such result for all nonoscillatory solutions.
Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.